Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 227–254 (Mi umn2955)  

This article is cited in 6 scientific papers (total in 6 papers)

Boundary-value problems, the invariance principle, and large deviations

A. A. Borovkov


Full text: PDF file (3346 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 259–290

Bibliographic databases:

UDC: 519.21
MSC: 60F17, 60F10, 60J50, 60B10
Received: 01.03.1983

Citation: A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Uspekhi Mat. Nauk, 38:4(232) (1983), 227–254; Russian Math. Surveys, 38:4 (1983), 259–290

Citation in format AMSBIB
\Bibitem{Bor83}
\by A.~A.~Borovkov
\paper Boundary-value problems, the invariance principle, and large deviations
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 227--254
\mathnet{http://mi.mathnet.ru/umn2955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=710122}
\zmath{https://zbmath.org/?q=an:0533.60026|0559.60025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..259B}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 259--290
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TA39200011}


Linking options:
  • http://mi.mathnet.ru/eng/umn2955
  • http://mi.mathnet.ru/eng/umn/v38/i4/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vidmantas Bentkus, “Theorems of large deviations in the multivariate invariance principle”, Journal of Multivariate Analysis, 41:2 (1992), 297  crossref
    2. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Borovkov, “Kolmogorov and boundary problems of probability theory”, Russian Math. Surveys, 59:1 (2004), 91–102  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. A. Borovkov, “Asymptotic analysis for random walks with nonidentically distributed jumps having finite variance”, Siberian Math. J., 46:6 (2005), 1020–1038  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Collet, P, “Some aspects of the central limit theorem and related topics”, Harmonic Analysis and Rational Approximation: Their Roles in Signals, Control and Dynamical Systems, 327 (2006), 105  mathscinet  zmath  isi  elib
    6. Mikhail A. Lifshits, Zhan Shi, “Functional large deviations for burgers particle systems”, Comm Pure Appl Math, 60:1 (2007), 41  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:375
    Full text:153
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021